AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:Kenji Hashimoto , Hwayoung Lee , Kazushi Ueda
Data Source:[J].manuscripta mathematica(IF 0.392), 2017, Vol.153 (1-2), pp.35-51Springer
Abstract:Triangle singularities are Fuchsian singularities associated with von Dyck groups, which are index two subgroups of Schwarz triangle groups. Hypersurface triangle singularities are classified by Dolgachev, and give 14 exceptional unimodal singularities classified by Arnold. We in...
Author:Junxian Li , Maria Nastasescu , Arindam Roy ...
Data Source:[J].manuscripta mathematica(IF 0.392), 2017, Vol.154 (1-2), pp.195-223Springer
Abstract:We consider a family of approximations of the Dedekind zeta function \(\zeta _K(s)\) of a number field \(K/\mathbb {Q}\) . Weighted \(L^2\) -norms of the difference of two such approximations of \(\zeta _K(s)\) are computed. We work with a weight which is a compactly supported sm...
Author:Atsushi Atsuji
Data Source:[J].manuscripta mathematica(IF 0.392), 2017, Vol.154 (1-2), pp.129-146Springer
Abstract:We discuss when subharmonic functions are submartingales along Brownian motion on Riemannian manifolds. From some techniques in our discussion we can obtain \(L^1\) -Liouville theorems for subharmonic functions and Liouville type theorems for holomorphic maps from Kähler man...
Author:Ichiro Shimada , Tetsuji Shioda
Data Source:[J].manuscripta mathematica(IF 0.392), 2017, Vol.153 (1-2), pp.279-297Springer
Abstract:We give a defining equation of a complex smooth quartic surface containing 56 lines, and investigate its reductions to positive characteristics. This surface is isomorphic to the complex Fermat quartic surface, which contains only 48 lines. We give the isomorphism explicitly.
Author:Richard P. Gonzales
Data Source:[J].manuscripta mathematica(IF 0.392), 2017, Vol.153 (3-4), pp.623-644Springer
Abstract:We establish a localization theorem of Borel–Atiyah-Segal type for the equivariant operational K -theory of Anderson and Payne (Doc Math 20:357–399, 2015 ). Inspired by the work of Chang–Skjelbred and Goresky–Kottwitz–MacPherson, we establish a general form of GKM ...
Author:Youness Mazigh
Data Source:[J].manuscripta mathematica(IF 0.392), 2017, Vol.153 (3-4), pp.403-430Springer
Abstract:Let K be a totally real number field of degree \(r\,=\,[K:\mathbb {Q}]\) and let p be an odd rational prime. Let \(K_{\infty }\) denote the cyclotomic \(\mathbb {Z}_{p}\) -extension of K and let \(L_{\infty }\) be a finite extension of \(K_{\infty }\) , abelian over K . In t...
Author:Gabriele Bonanno , Roberto Livrea , Martin Schechter
Data Source:[J].manuscripta mathematica(IF 0.392), 2017, Vol.154 (1-2), pp.59-77Springer
Abstract:Variational methods are used in order to establish the existence and the multiplicity of nontrivial periodic solutions of a second order dynamical system. The main results are obtained when the potential satisfies different superquadratic conditions at infinity. The particular ca...
Author:Mathieu Klimczak
Data Source:[J].manuscripta mathematica(IF 0.392), 2017, Vol.153 (1-2), pp.231-262Springer
Abstract:In this paper we assign, under reasonable hypothesis, to each pseudomanifold with isolated singularities a rational Poincaré duality space. These spaces are constructed with the formalism of intersection spaces defined by Markus Banagl and are indeed related to them in the e...

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×